# SDR 95ZZZZ35

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45801
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Part number: 51202011
- Condition: Overheated
- Location: Nr 2 System
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

FLT 228 - KDAY-KMCO - DURING CRUISE NR 2 GENERATOR UNPARALLELED LIGHT CAME ON.  FREQS NORMAL, VOLTS ERRATIC.  TURNED GENERATOR OFF.  DISCONNECTED GENERATOR AFTER ELECTRICAL SMOKE FILLED COCKPIT.  MAINTENANCE FOUND VOLTAGE REGULATOR BAD.  SMOKE CAUSED BY OVERHEATING.  DEFERRED NR 2 GENERATOR SYSTEM PER MEL 24-1.  VOLTAGE REGULATOR REPLACED UPON ARRIVAL AT KDAY.  SYSTEM OPS CHECKED GOOD AND DMI WAS CLEARED.
